Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

loveske

Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About loveske

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    smoggy, sunny socal
  1. I had a bit of joint pain when I was on accutane and they only thing I found that helped was jogging. I know it sounds crazy, because the last thing you want to do when your joints hurt is run - but it loosened everything up for me. Also, I'd recommend flax seed oil... it does wonders in controlling some of the dryness that the 'tane seems to create. Keep your head up and remember to wear sunscreen! (sorry if I sound like your mom) and I agree that you should post some pictures (:
  2. Hey! Just want to come by and wish you some luck. The IB can suck but believe me, the end result is totally worth it! I had nodules for years and when I hit my third month they all just magically disappeared. Just keep drinking tons of water and remember that sunscreen is something that can prevent a lot of damage! Keep your head up!
  3. Just stopping by to wish you luck and let you know that your skin has made such an improvement! I had my scars filled and it worked really well for me too! Keep drinking tons of water...
  4. SPECIAL 5 MONTH UPDATE! Hello everyone in the land of acne.org! I haven't been on here in quite a while but felt as if you all deserved to know what's been up with my skin since I got of the 'tane. First off, I haven't had a zit in 6 months. 6 months. Seriously. For the first time in my life I'm excited to have my picture taken, wear fun makeup and do things on a whim. I no longer have to haul around my ziploc of moisturizer and coat my lips in gooey wax substances. I smile more and my confi
  5. Day Something... I've the worst accutane log creator ever. I completely forgot about it! MY SKIN IS 100% CLEAR! I HAVE NO ZITS! I HAVE NO ZITS! I HAVE NO ZITS! (did everyone read that?!) So some updates from the last few months are probably in order. Back in the beginning August I had my IB and became a huge, gross zitty mess. My skin was dry, cracked, peeling and looked the worst that it ever has. It was that way for about a month and a half, and I couldn't see any future with accutane. The
  6. 56 days as of today! (: Congrats on your lack of oiliness! That's been my favorite side effect so far. And in response to your question, more people find that day 20 is right around the worst it's going to get. That's not scientific or a fact by any means, but I'd day that day 15-30 is going to be the roughest. Good luck with everything! (:
  7. I was on that combo for about 4 months, and had the same experience. What your having is just a garden-variety IB (initial breakout). I know that it seems awful right now, but whenever you start a new treatment, you almost have to expect that it's going to get a lot worse before it gets a lot better. I stuck with it and my skin was clear for about 5 months (but now I'm on accutane, so it didn't solve my issue). Just hang in there! Your derm has a reason why he/ she prescribed it, so stick with
  8. Hey! Love the screenname (: I was terrified that my dose was too high also, and flipped out and called my derm like 10 times. know the feeling! Just remember that derm's give you a dosage by height and weight, but also by acne severity. But if you're still worried about the dose, you should ask him/ her if you can 'work up' to 80 mg over time. Or even just take your pills every other day for the first two weeks so you can ease into it. Buy lots of chapstick! (I recommend Aquaphor) and an awes
  9. Hey, congrats on completing your treatment and all that jazz! (: It's good to hear that your side effects are starting to fade away. I can't wait until my lips don't cry out for chapstick! Enjoy your confidence! I think that anyone going through Accutane deserves it.
  10. Hey! First off, good luck with your treatment! I'm on half your dose and at just over two months have seen a huge change - so I'm sure your skin is going to be better too. (: I also very highly recommend CeraVe moisturizer. I know you said it made you shiny, but with how dry the Claravis makes your skin, I bet it would work wonders now. If you try it, make sure to rub it in for about a minute so that your skin absorbs all of it. Aveno makes this awesome redness reducing moisturizer, I can't rem
  11. Day 56 I passed out on my side last night and woke up with like 7-8 zits on the side I slept on. GRRRRR! Why do I keep doing this?! The rest of my face is completely clear. I think that maybe the claravis has made my skin less able to 'breathe'? Goodness, I think I'm just going to start bungee-cording myself flat on my bed. I'm still having some minor mood swings, but nothing as extreme as a week/ week 1/2 ago. In life news, I'm getting a new car today! As you guys probably know, I go to sc
  12. Day 54 The severity of the mood swings has definitely gone down, and I'm starting to feel a little more human. I'm sure it wasn't because I was pms-ing or anything like that... maybe just a bit of'tane rage? Anyways, everything is doing pretty well in the acne world of my face! I'm down to one zit that just popped up this morning. Yesterday I was zit free! I'm excited that the claravis is starting to send my acne turnover into overdrive. I've started noticing that zits will almost immediately
  13. Day 48 So today is the first day that I have a double dose of bad news. Bad thing #1: I was in a bad mood last night and picked at my two zits. Unfortunately, I also fell asleep on the side that those zits were on and they spawned like 5-6 new zits. So I look pretty gross. And it's really annoying because I was looking so good! Grrrrr. I think that hopefully the claravis will kick into overload mode and knock those bad red bumps out. Bad thing #2: This just in, I've been having mood swings.
  14. I'm so sorry that your acne came back, but it's good to hear that you're going to fight it! The same thing happened when I went to my derm! I was kind of hoping he'd be like, "well, there's one more thing you can try..." but instead he said "you're out of options, want to try accutane?" And yes, iPledge is super annoying but it's kind of necessary. No one wants to give birth to a kid with like 8 eyes or 3 heads. (: Since you've already gone though it once I'm sure you'll be better off for your
  15. Hey! So your skin has made SUCH an improvement! Your cheeks look so much better. I'm kind of jealous about your lack of oiliness... mine is slowly improving. For your dry lips, I'd recommend Blistex Complete Moisture lip stuff (it comes in a blue tube and costs about 2 dollars) or Aquaphor. Aquaphor is designed for skin, but it works wonders on lips! Good luck and I'll keep an eye on this. (:
×